# SDR C2XA10RI003

- Difficulty date: January 6, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 14,615 hours, 11,336 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5685 - EWR - FLIGHT CREW REPORTED BURNING PLASTIC SMELL IN CABIN DURING CLIMBING.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  IAD MX PERFORMED ENGINE RUNS AND RAN SYSTEMS AND FOUND NO DEFECTS, EVALUATION FLIGHT WAS PERFORMED AND NO DEFECTS FOUND.  ACFT WAS APPROVED TO RETURN TO SERVICE.
